# SDR ASOA20160909121

- Difficulty date: September 9, 2016
- Submitted: November 5, 2016
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 20,780 hours, 14,492 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S17101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND FRAME 319 CORRODED BETWEEN STR 25R & 24R.  MTC REPAIRED FRAME PER SRM 53-00-06-201-001-A03 & DRAWING SH670-31355.
